# SDR ASAA2018122427565

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,505 hours, 14,033 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Failed
- Location: Nr 2 Ignition
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG LH ING INOP DURING ENGINE RUN FOR OIL SVC. GROUNDED - YES. REF B737-800 FIM 74-21-TASK 806, PERFORMED AUDIBLE IGNITER TEST. LH IGN SOUNDED FAINT. RH TESTED NORMAL. REMOVED AND REPLACED LH IGNITION LEAD REF B737-800 AMM 74-21-01. AUDIBLE TESTED NORMALLY. PERFORMED ENGINE RUN OPS CHECK NORMAL.
